# SDR ASAA9580119

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7075T7351
- Condition: Corroded
- Location: Bs 692-694
- Part time: 27,146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON LONGERON 29L AT Y692 TO Y694, X PLUS 7, Z MINUS 49.  REMOVED CORROSION AND INSTALLED REPAIR IAW DC-9 SRM 53-01, 51-10-03, 51-10-01, 53-14-02, 53-02.  (M)
